The Annals of Probability
- Ann. Probab.
- Volume 42, Number 3 (2014), 1285-1296.
Convergence in distribution for subcritical 2D oriented percolation seen from its rightmost point
We study subcritical two-dimensional oriented percolation seen from its rightmost point on the set of infinite configurations which are bounded above. This a Feller process whose state space is not compact and has no invariant measures. We prove that it converges in distribution to a measure which charges only finite configurations.
Ann. Probab., Volume 42, Number 3 (2014), 1285-1296.
First available in Project Euclid: 26 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Andjel, E. D. Convergence in distribution for subcritical 2D oriented percolation seen from its rightmost point. Ann. Probab. 42 (2014), no. 3, 1285--1296. doi:10.1214/13-AOP841. https://projecteuclid.org/euclid.aop/1395838130